Revista Matemática Iberoamericana


Full-Text PDF (228 KB) | Metadata | Table of Contents | RMI summary
Volume 32, Issue 4, 2016, pp. 1393–1406
DOI: 10.4171/RMI/922

Published online: 2016-12-16

Combining Riesz bases in $\mathbb R^d$

Gady Kozma[1] and Shahaf Nitzan[2]

(1) Weizmann Institute of Science, Rehovot, Israel
(2) Georgia Institute of Technology, Atlanta, USA

We prove that every finite union of rectangles with edges parallel to the axes in $\mathbb R^d$ admits a Riesz basis of exponentials.

Keywords: Sampling, interpolation, Riesz bases, Paley–Wiener space, multi-dimensional

Kozma Gady, Nitzan Shahaf: Combining Riesz bases in $\mathbb R^d$. Rev. Mat. Iberoamericana 32 (2016), 1393-1406. doi: 10.4171/RMI/922